Tamás Szakács - Convolution of second order linear recursive sequences II.

cm:9469 - Communications in Mathematics, January 11, 2018, Volume 25 (2017), Issue 2 - https://doi.org/10.1515/cm-2017-0011
Convolution of second order linear recursive sequences II.Article

Authors: Tamás Szakács

    We continue the investigation of convolutions of second order linear recursive sequences (see the first part in [1]). In this paper, we focus on the case when the characteristic polynomials of the sequences have common root.


    Volume: Volume 25 (2017), Issue 2
    Published on: January 11, 2018
    Imported on: May 11, 2022
    Keywords: General Mathematics,[MATH]Mathematics [math]

    Consultation statistics

    This page has been seen 101 times.
    This article's PDF has been downloaded 151 times.